# SDR SWAA020948

- Difficulty date: May 6, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 63,920 hours, 53,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER MISSING BETWEEN ROWS 8 AND 9.  INSTALLED COVER PER MM.
